On the geometric means of an integral function
Compositio Mathematica, Tome 19 (1968) no. 4, p. 271-277
@article{CM_1968__19_4_271_0,
     author = {Kumar, Kuldip},
     title = {On the geometric means of an integral function},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {19},
     number = {4},
     year = {1968},
     pages = {271-277},
     zbl = {0167.06101},
     mrnumber = {245796},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1968__19_4_271_0}
}
Kumar, Kuldip. On the geometric means of an integral function. Compositio Mathematica, Tome 19 (1968) no. 4, pp. 271-277. http://www.numdam.org/item/CM_1968__19_4_271_0/

G.H. Hardy and W.W. Rogosinski [1] 'Note on Fourier Series (III)', Quarterly Journal of Mathematics, 16, (1945), pp. 49-58. | MR 14159 | Zbl 0063.01929

R.P. Boad, Jr. [2] 'Entire Functions', New York, 1954. | Zbl 0058.30201